Skip to content
Licensed Unlicensed Requires Authentication Published by De Gruyter September 11, 2020

Asymptotic expansions of fiber integrals over higher-dimensional bases

  • Shigeharu Takayama

Abstract

We give a formula of an asymptotic expansion of a function, provided in the form of a fiber integral around a critical value of a holomorphic map of toric type.

Award Identifier / Grant number: 16H03929

Funding statement: This research is supported by JSPS KAKENHI (B) 16H03929.

Acknowledgements

It is a pleasure for the author to acknowledge Professor Daniel Barlet for his correspondences. He would also like to thank the referees for their time and efforts in reviewing this paper.

References

[1] D. Abramovich and K. Karu, Weak semistable reduction in characteristic 0, Invent. Math. 139 (2000), 241–273. 10.1007/s002229900024Search in Google Scholar

[2] D. Barlet, Développement asymptotique des fonctions obtenues par intégration sur les fibres, Invent. Math. 68 (1982), 129–174. 10.1007/BFb0097053Search in Google Scholar

[3] B. Berndtsson and M. Păun, Bergman kernels and the pseudoeffectivity of relative canonical bundles, Duke Math. J. 145 (2008), 341–378. 10.1215/00127094-2008-054Search in Google Scholar

[4] H. Grauert and R. Remmert, Coherent analytic sheaves, Grundlehren Math. Wiss. 265, Springer, Berlin 1984. 10.1007/978-3-642-69582-7Search in Google Scholar

[5] M. Herrera and D. Lieberman, Residues and principal values on complex spaces, Math. Ann. 194 (1971), 259–294. 10.1007/BF01350129Search in Google Scholar

[6] Y. Kawamata, Variation of mixed Hodge structures and the positivity for algebraic fiber spaces, Algebraic geometry in East-Asia, Adv. Stud. Pure Math. 65, Mathematical Society of Japan, Tokyo (2015), 27–57. Search in Google Scholar

[7] G. Kempf, F. Knudsen, D. Mumford and B. Saint-Donat, Toroidal embeddings I, Lecture Notes in Math. 339, Springer, New York 1973. 10.1007/BFb0070318Search in Google Scholar

[8] I. Moerdijk and G. E. Reyes, Models for smooth infinitesimal analysis, Springer, New York 1991. 10.1007/978-1-4757-4143-8Search in Google Scholar

[9] M. Păun and S. Takayama, Positivity of twisted relative pluricanonical bundles and their direct images, J. Algebraic Geom. 27 (2018), 211–272. 10.1090/jag/702Search in Google Scholar

[10] S. Takayama, Singularities of Narasimhan–Simha type metrics on direct images of relative pluricanonical bundles, Ann. Inst. Fourier 66 (2016), 753–783. 10.5802/aif.3025Search in Google Scholar

[11] J. Varouchas, Kähler spaces and proper open morphisms, Math. Ann. 283 (1989), 13–52. 10.1007/BF01457500Search in Google Scholar

Received: 2019-11-06
Revised: 2020-07-05
Published Online: 2020-09-11
Published in Print: 2021-04-01

© 2020 Walter de Gruyter GmbH, Berlin/Boston

Downloaded on 29.2.2024 from https://www.degruyter.com/document/doi/10.1515/crelle-2020-0027/html
Scroll to top button